# SDR FDEA201902150418

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 28,074 hours, 15,763 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547173000000
- Part serial: TS2086
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WITH WATER AT LOCATION #35 AS MARKED COMPLIED WITH EA # 6-5540-T0345213 PT1 , EA TITLE: STABILIZERS - RUDDER - FLUID   INGRESS DAMAGE FOUND ON RH PANEL AROUND PRODUCTION SCREW POINT - SRM REPAIR   - RSC TRACKING. REPAIRED THE RUDDER WITH WATER AT LOCATION #35 .   MAJOR REPAIR IAW FEDEX GMM 6-2-100
